# SDR FDEA202305110853

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT DOOR CUT OUT FORWARD DOOR JAMB LONGERON 38   RIGHT TO LONGERON 42 RIGHT DOUBLER REPAIR FOUND WITH EDGE CHAFE.  LOWER FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD DOOR JAMB STATION 895   LONGERON 38 RIGHT TO LONGERON 42 RIGHT EXISTING DOUBLER REPAIR WITH CHAFE EDGE   REPAIR CARRIED OUT AS PER EA# 1-5330-T0302784 B PART 6 TITLE: FUSELAGE - PLATES & SKINS -   EO 1 - 5100 - 7 - 5001 - FWD CARGO FWD JAMB - EXISTING REPAIR AT FWD CARGO DOOR FWD   JAMB AREA. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
